A generalization in several variables of a transcendence criterion of Gel’fond (II)

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (5) 1984, pp. 297–302
(Received: 1984-08-14 )

Z. Yaochen

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A generalization in several variables of a transcendence criterion of Gel'fond (II)

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.